# SDR AALA201911259035

- Difficulty date: November 14, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 58,395 hours, 26,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION AT 2 FLOORBOARD SCREW HOLES ON L2 DOOR SILL PLATE, INBD OF AFT GIRT BAR FITTING LOCATION AT FR68 MINUS 2IN. INSTALLED INTERNAL DOUBLER REPAIR IAW SRM 53-41-15.
